# SDR SWIA202163376

- Difficulty date: November 6, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL600*
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL (PN CN624-2001-012, SN SB1003) HAS GOUGED LATCH DOOR COAMING (MARKED).   (C CHECK RO 12-31-21)    / REPAIRED LATCH DOOR COAMING ON LH LOWER TRANSCOWL PER ALL STEPS OF REO 670-54-21-1028 REV NC, DATED 2009-06-15.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
